# SDR DALA2015051103184

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 66,739 hours, 49,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Worn
- Location: Tailcon Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION. THE HOLD DOWN BRACKETS SHOW HOLES FOR LOCKING WIRE TO BE WORN OUT. AN OUT OF POSITION, MISRIGGED, POOR CONDITION, OR ILL-ARRANGED SLIDE ASSEMBLY COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYSTEM AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703. THE TAILCONE SLIDE RETENTION CLIPS WERE REPLACED AND AN RII WAS COMPLETED SATISFACTORILY.  LP 1939205.
